# SDR RAIA201203270001

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 19,444 hours, 18,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT HAD SMOKE IN CABIN.  AIRCRAFT MADE AN EMERGENCY LANDING AT IAD.  DURING THE INCIDENT THE FLIGHT ATTENDANT USED PBE'S.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 PACK AIR CYCLE MACHINE AND SYSTEM OPS CHECKED GOOD.
